Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Cough, respiratory problems, feeling of mucus vibration in chest, was given levocetrizine, tusq during the last bout. Can I take the same now?

i am coughing for the last three days with respiratory problem. Last year too i got the same problem and i was given derhyphyllin retard 300 with levocetrizine and tusq x cough sup. should i continue the same medicine. Main problem is when i cough i get the feeling og mecus vibrating in the chest but it is not coming out. Kindly suggest how can i get the mucus out.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
Thanks for your query.
I dont konow whether you are a smoker or not? Your symptoms are suggestive of asthma symptoms where it is very difficult to expectorate because of a thick tenacious nature of mucous. You should consult a pulmonologist and get locally examined.
You need to have following panel of tests -
1. chest x-ray PA view
2. Absolute eosinophil count
3. Spirometry with bronchodialator reversibility testing
4. sputum examination for AFB for 2 days

Along with these you should stop smoking if you are asmoker. You do continue deriphylline retard 300 mg tablets along with tusq x cough syrup. Also its better to have an inhaler asthalin 2 puffs for 4 times daily for few days. Then consult your pulmonologist with the test reports and asthma is proved then appropriate medications should be started to control your symptoms. Another important disease you have to exclude i.e. tuberculosis. I think my advice will be helpful to you.
Thank you.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor